Loading [MathJax]/jax/output/CommonHTML/jax.js
Sbornik: Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sbornik: Mathematics, 2020, Volume 211, Issue 5, Pages 617–642
DOI: https://doi.org/10.1070/SM9212
(Mi sm9212)
 

This article is cited in 6 scientific papers (total in 6 papers)

Simple closed geodesics on regular tetrahedra in Lobachevsky space

A. A. Borisenkoa, D. D. Sukhorebskaab

a B. Verkin Institute for Low Temperature Physics and Engineering, National Academy of Sciences of Ukraine, Kharkiv, Ukraine
b V. N. Karazin Kharkiv National University, Kharkiv, Ukraine
References:
Abstract: All simple closed geodesics on regular tetrahedra in Lobachevsky space are described. The asymptotic behaviour is found for the number of simple closed geodesics of length L, as L tends to infinity.
Bibliography: 22 titles.
Keywords: closed geodesics, regular tetrahedron, Lobachevsky space.
Received: 29.12.2018 and 27.01.2020
Bibliographic databases:
Document Type: Article
UDC: 514.132+514.774.8
MSC: 51M09, 51M20, 53A35
Language: English
Original paper language: Russian
Citation: A. A. Borisenko, D. D. Sukhorebska, “Simple closed geodesics on regular tetrahedra in Lobachevsky space”, Sb. Math., 211:5 (2020), 617–642
Citation in format AMSBIB
\Bibitem{BorSuk20}
\by A.~A.~Borisenko, D.~D.~Sukhorebska
\paper Simple closed geodesics on regular tetrahedra in Lobachevsky space
\jour Sb. Math.
\yr 2020
\vol 211
\issue 5
\pages 617--642
\mathnet{http://mi.mathnet.ru/eng/sm9212}
\crossref{https://doi.org/10.1070/SM9212}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=4045696}
\zmath{https://zbmath.org/?q=an:1453.51005}
\adsnasa{https://adsabs.harvard.edu/cgi-bin/bib_query?2020SbMat.211..617B}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000552434300001}
\elib{https://elibrary.ru/item.asp?id=45268291}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85091457831}
Linking options:
  • https://www.mathnet.ru/eng/sm9212
  • https://doi.org/10.1070/SM9212
  • https://www.mathnet.ru/eng/sm/v211/i5/p3
  • This publication is cited in the following 6 articles:
    1. Vladimir Yu. Protasov, “Simple Closed Geodesics on a Polyhedron”, Math Intelligencer, 2024  crossref
    2. A. Borisenko, V. Miquel, “Geodesic loops on tetrahedra in spaces of constant sectional curvature”, Acta Math. Hungar., 2024  crossref
    3. A. A. Borisenko, “A necessary and sufficient condition for the existence of simple closed geodesics on regular tetrahedra in spherical space”, Sb. Math., 213:2 (2022), 161–172  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. D. Sukhorebska, “Simple closed geodesics on regular tetrahedra in spaces of constant curvature”, Zhurn. mat. fiz. anal. geom., 18:4 (2022), 562–610  crossref  mathscinet
    5. A. A. Borisenko, D. D. Sukhorebska, “Simple closed geodesics on regular tetrahedra in spherical space”, Sb. Math., 212:8 (2021), 1040–1067  mathnet  crossref  crossref  zmath  adsnasa  isi  elib
    6. D. D. Sukhorebska, “Necessary condition for the existence of a simple closed geodesic on a regular tetrahedron in the spherical space”, Dopov. Nats. Akad. Nauk Ukr., Mat. Pryr. Tekh. Nauky, 2020, no. 10, 9–14  crossref  mathscinet  zmath
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математический сборник Sbornik: Mathematics
    Statistics & downloads:
    Abstract page:464
    Russian version PDF:79
    English version PDF:59
    References:48
    First page:18
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025